Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Irregular periods, taking Vitex. Spotting, dizziness, mood swings, feeling hot. Negative pregnancy test. Reason?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 2336 Questions
Question
Im an 18 year old married female,.my husband and i have recentlystarted trying to conceive, my periods have always been pretty irregular then went to just having them a few times a year so i tried this vitex pills for a couple months to regulate me, worked a cycle and now I'm late i spotted the day i should have started, then nothing. I'm now getting so dizzy i can barely walk I'm so hot all the time and moody. Can this be vitex or what? Also neg pregnancy test.
Posted Tue, 9 Apr 2013 in Infertility Problem
 
 
Answered by Dr. Mahesh Koregol 44 minutes later
Hi XXXXXXX thanks for your query. I read your query and I understand your concerns. Following is my reply : 1) Vitex pill is known to cause giddiness and other symptoms you have mentioned. Hence i request you to stop the medicine immediately. 2) Your irregular cycles are probably due to a condition called polycystic ovary (PCO). 3) Recommend you to get an ultrasound scan to decide about follicles in your ovary to confirm PCO condition. 4) Along with this I suggest semen analysis of your husband to check sperm count. 5) Please get back to me with above 2 reports after which I will recommend treatment based on these reports. I hope I answered your query. Please get back to me if any more queries. Regards, Dr. Mahesh Koregol. IVF & Infertility Specialist
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an Infertility Spclst

©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions